Article citationsMore>>

X. Zhang, “Common Fixed Point Theorem of Lipschitz Type Mappings on Convex Cone Metric Spaces,” Acta Mathematica Sinica (Chinese Series), Vol. 53, No. 6, 2010, pp. 1139-1148.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.